UNIGE document Scientific Article
previous document  unige:41805  next document
add to browser collection
Title

Convergence of discrete time option pricing models under stochastic interest rates

Authors
Lesne, Jean-Philippe
Prigent, Jean-Luc
Published in Finance and stochastics. 2000, vol. 4, no. 1, p. 81-93
Identifiers
Full text
Structures
Citation
(ISO format)
SCAILLET, Olivier, LESNE, Jean-Philippe, PRIGENT, Jean-Luc. Convergence of discrete time option pricing models under stochastic interest rates. In: Finance and stochastics, 2000, vol. 4, n° 1, p. 81-93. https://archive-ouverte.unige.ch/unige:41805

282 hits

63 downloads

Update

Deposited on : 2014-11-14

Export document
Format :
Citation style :